# SDR DALA2016102807813

- Difficulty date: February 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,595 hours, 23,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB CORRODED AT BS 488.   CORRISION BLENDED AND FOUND BEYOND ALLOWABLE LIMITS. REPAIRED THE CUSP WEB IAW SRM 53-00-55 ALLOWABLE DAMAGE 1 AND 53-00-55 REPAIR 4.
